Intranasal naloxone for the treatment of suspected heroin overdose
Article first published online: 5 FEB 2008
© 2008 The Authors
Volume 103, Issue 3, pages 379–386, March 2008
How to Cite
Kerr, D., Dietze, P. and Kelly, A.-M. (2008), Intranasal naloxone for the treatment of suspected heroin overdose. Addiction, 103: 379–386. doi: 10.1111/j.1360-0443.2007.02097.x
- Issue published online: 5 FEB 2008
- Article first published online: 5 FEB 2008
- Submitted 26 July 2007; initial review completed 27 September 2007; final version accepted 7 November 2007
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.